# SDR CALA2019092701640

- Difficulty date: September 24, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N2333U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62644
- Aircraft time: 11,086 hours, 1,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AREA LIGHT DOES NOT TURN ON DOOR 5R CONFIRMED POWER SUPPLY (M33409) IN FAULT. REPLACED POWER SUPPLY IAW AMM 33-51-06. EMERGENCY LIGHT TEST OK.
